# SDR CA130211009

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,146 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 1,439 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, ENROUTE, PILOT HEARD A CRACKING NOISE, LOOKED UP AND NOTICED SEVERAL SPIDER CRACKS IN THE CAPTAINS WINDSHIELD.  THE APPROPRIATE ACTIONS IAW THE ABNORMAL CHECKLIST FOR THE ACFT WERE CARRIED OUT AND THE ACFT LANDED UNEVENTFULLY. WINDSHIELD WAS INSPECTED AND THE OUTER PANEL WAS FOUND CRACKED.  THE PART HAS BEEN REPLACED WITH A NEW PART SAME P/N.
